American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] E. Dror Farjoun. Homotopy theories for diagrams of spaces . Proc. Amer. Math. Soc. 101 (1987) 181-189. MR 897092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Darryl McCullough and Andy Miller. Homeomorphisms of $3$-manifolds with compressible boundary. Memoirs of the AMS 61 (1986) MR 840832.
Book volume table of contents

[35] Brian White. Homotopy classes in Sobolev spaces and energy minimizing maps. Bull. Amer. Math. Soc. 13 (1985) 166-168. MR 799804.
Abstract, references, and article information   
View Article: PDF

[36] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Darryl McCullough. Compact $3$-manifolds with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 91 (1984) 625-629. MR 746102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Gerard A. Venema. Homotopy equivalences on $3$-manifolds . Proc. Amer. Math. Soc. 91 (1984) 637-642. MR 746105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Solomon M. Jekel. Some weak equivalences for classifying spaces . Proc. Amer. Math. Soc. 90 (1984) 469-476. MR 728371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter Hilton and Joseph Roitberg. Note on epimorphisms and monomorphisms in homotopy theory . Proc. Amer. Math. Soc. 90 (1984) 316-320. MR 727257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jan van Mill and Jerzy Mogilski. Property $C$ and fine homotopy equivalences . Proc. Amer. Math. Soc. 90 (1984) 118-120. MR 722429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. M. Brunner and J. G. Ratcliffe. Finite $2$-complexes with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 86 (1982) 525-530. MR 671229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Georgia V. Triantafillou. Equivariant minimal models . Trans. Amer. Math. Soc. 274 (1982) 509-532. MR 675066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] S. Singh. The Dror-Whitehead theorem in prohomotopy and shape theories . Trans. Amer. Math. Soc. 268 (1981) 487-496. MR 632540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Darryl McCullough. Finite aspherical complexes with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 80 (1980) 337-340. MR 577770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Kouzou Tsukiyama. Self-homotopy-equivalences of a space with two nonvanishing homotopy groups . Proc. Amer. Math. Soc. 79 (1980) 134-138. MR 560599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Donald W. Kahn. The rigidity problem for stable spaces . Proc. Amer. Math. Soc. 75 (1979) 139-144. MR 529230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia